Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Colitis, rectum damaged, itchy and burning after urination, bleeding, infection

I have colitis with many accidents, there no way I can hold the BM. Rectom damge 40 years ago.I wear depends a lot. The problem I seem to be having is after I wash that area with a wash rag, but mostly wipie, I have become irtcy and then burn after I urinate, plus it get a little bleeding after I wipe. Oh dear, I get a lot urine lnfection Which I think is cause because I have to wear the depends.....But it very imbearsing for me not to..
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand your problem you have to apply the soothing talcum powder around the complete area for the infection in my opinion the best medicine is Tab Ofloxacin 400 mg twice in day for 10 days, hope this information helps you take care and have nice day.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor